MathSciNet Relay Station
MathSciNet bibliographic data
MR283767 54.56 (06.00)
Thron, W. J.; Zimmerman, Susan J. A characterization of order topologies by means of minimal $T\sb{0}$-topologies. Proc. Amer. Math. Soc. 27 1971 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement